Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An integral inequality for the disc multiplier


Author: A. Córdoba
Journal: Proc. Amer. Math. Soc. 92 (1984), 407-408
MSC: Primary 42B15; Secondary 35S05
DOI: https://doi.org/10.1090/S0002-9939-1984-0759664-6
MathSciNet review: 759664
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an integral inequality is proved for the Bochner-Riesz operators in dimension two. This inequality expresses how those operators are controlled by maximal functions associated to families of rectangles with an appropriate number of directions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15, 35S05

Retrieve articles in all journals with MSC: 42B15, 35S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759664-6
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society